Alert archive / Nevada / Flash Flood Warnings in 2010
Flash Flood Warning 53, NWS Las Vegas, NV
NWS Las Vegas, NV issued this flash flood warning at Oct 4, 2010, 12:30 PM PDT for Clark County, Lincoln County, Nevada. It was in force for 2 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 4, 2010, 12:30 PM PDT (19:30 UTC)
- Expired
- Oct 4, 2010, 2:30 PM PDT
- In force
- 2 hr
- Issued by
- NWS Las Vegas, NV
- Area
- Storm-based polygon
- Flood severity
- None
Counties Clark County, NV, Lincoln County, NV
The radar
The Las Vegas radar (KESX), 115 km from the middle of the area, began a volume at 19:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 4, 1:15 PM PDT | FLASH FLOOD | 2 Sse Logandale, NV | APPROXIMATELY ONE FOOT OF WATER WAS RUSHING THROUGH THE INTERSECTION OF GUBLER AND HEYER STREETS. THE ROAD BED WAS BEGINNING TO WASH AWAY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 45 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 7.5 hours before the alert went out and 292 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 236 J/kg
- Mixed-layer CIN
- -42 J/kg
- Mixed-layer LCL
- 1310 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 141 m²/s²
- 0-3 km storm-relative helicity
- 175 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
012
WGUS55 KVEF 041930 RRA
FFWVEF
NVC003-017-042130-
/O.NEW.KVEF.FF.W.0053.101004T1930Z-101004T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
1230 PM PDT MON OCT 4 2010
THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHEASTERN LINCOLN COUNTY IN SOUTH CENTRAL NEVADA...
NORTHEASTERN CLARK COUNTY IN SOUTHERN NEVADA...
THIS INCLUDES THE LOCATIONS OF...OVERTON...MOAPA...
* UNTIL 230 PM PDT
* AT 1222 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
FLASH FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA.
* THE STORM PRODUCING FLASH FLOODING WILL OTHERWISE REMAIN OVER
MAINLY RURAL AREAS OF THE INDICATED COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROADWAY.
THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY.
TURN AROUND...DONT DROWN.
&&
LAT...LON 3673 11476 3702 11456 3694 11414 3674 11414
3642 11435 3639 11443 3654 11485
$$
JENSEN3 follow-up statements
619
WGUS75 KVEF 041942
FFSVEF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1242 PM PDT MON OCT 4 2010
NVC003-017-042130-
/O.CON.KVEF.FF.W.0053.000000T0000Z-101004T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLARK NV-LINCOLN NV-
1242 PM PDT MON OCT 4 2010
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 230 PM PDT FOR
SOUTHEASTERN LINCOLN AND NORTHEASTERN CLARK COUNTIES...
AT 1232 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM PRODUCING FLASH FLOODING OVER THE WARNED
AREA.
A LINE OF THUNDERSTORMS WILL BE MOVING ACROSS THE AREA THROUGH THE
MIDDLE OF THE AFTERNOON. THESE STORMS HAVE HAD A HISTORY OF
PRODUCING HEAVY RAINFALL AND FLOODING.
AREAS WITHIN THE WARNING INCLUDE...OVERTON...LOGANDALE...MOAPA AND
THE VALLEY OF FIRE STATE PARK. IN ADDITION INTERSTATE 15 BETWEEN
MILE MARKER 77 TO JUST WEST OF MESQUITE AT MILE MARKER 115. THE
SOUTHERN HALF OF STATE ROUTE 168 IS ALSO INCLUDED IN THIS WARNING.
MOTORISTS ARE URGED TO USE CAUTION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF WASHES...
DRAINAGE AREAS...HIGHWAYS...STREETS AND LOW WATER CROSSINGS. WHEN
ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT
DROWN.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM PDT MONDAY
EVENING FOR NORTHWEST ARIZONA AND SOUTHEAST CALIFORNIA AND SOUTHERN
NEVADA.
&&
LAT...LON 3673 11476 3702 11456 3694 11414 3674 11414
3642 11435 3639 11443 3654 11485
$$
JENSEN323
WGUS75 KVEF 042040
FFSVEF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
140 PM PDT MON OCT 4 2010
NVC003-017-042130-
/O.CON.KVEF.FF.W.0053.000000T0000Z-101004T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLARK NV-LINCOLN NV-
140 PM PDT MON OCT 4 2010
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 230 PM PDT FOR
SOUTHEASTERN LINCOLN AND NORTHEASTERN CLARK COUNTIES...
AT 128 PM PDT...THUNDERSTORMS AND SHOWERS CONTINUE TO FORM AND MOVE
ACROSS THE WARNED AREA.
AS OF 115 PM PDT...A STORM SPOTTER REPORTED THAT APPROXIMATELY ONE
FOOT OF WATER WAS RUSHING THROUGH THE INTERSECTION OF GUBLER AND
HEYER STREETS IN LOGANDALE. ADDITIONAL SHOWERS WILL CONTINUE TO
BRING AN INCREASE POTENTIAL FOR ADDITIONAL FLOOD RELATED PROBLEMS.
AREAS WHICH REMAIN WITHIN THE WARNING INCLUDE...OVERTON...
LOGANDALE...MOAPA AND THE VALLEY OF FIRE STATE PARK. IN ADDITION
INTERSTATE 15 BETWEEN MILE MARKER 77 TO JUST WEST OF MESQUITE AT
MILE MARKER 115. THE SOUTHERN HALF OF STATE ROUTE 168 IS ALSO
INCLUDED IN THIS WARNING. MOTORISTS ARE URGED TO USE CAUTION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM PDT MONDAY
EVENING FOR NORTHWEST ARIZONA AND SOUTHEAST CALIFORNIA AND SOUTHERN
NEVADA.
&&
LAT...LON 3673 11476 3702 11456 3694 11414 3674 11414
3642 11435 3639 11443 3654 11485
$$
JENSEN396
WGUS75 KVEF 042124
FFSVEF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
224 PM PDT MON OCT 4 2010
NVC003-017-042133-
/O.EXP.KVEF.FF.W.0053.000000T0000Z-101004T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLARK NV-LINCOLN NV-
224 PM PDT MON OCT 4 2010
...THE FLASH FLOOD WARNING WILL EXPIRE AT 230 PM PDT FOR SOUTHEASTERN
LINCOLN AND NORTHEASTERN CLARK COUNTIES...
A LINE OF THUNDERSTORMS PRODUCING LOCALLY HEAVY RAINFALL AND SMALL
HAIL CONTINUES TO MOVE INTO THE AREA FROM THE SOUTHWEST. THIS
WARNING WILL BE ALLOWED TO EXPIRE...BUT BE INCORPORATED INTO A NEW
WARNING THAT WILL BE ISSUED SHORTLY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM PDT MONDAY
EVENING FOR NORTHWEST ARIZONA AND SOUTHEAST CALIFORNIA AND SOUTHERN
NEVADA.
LAT...LON 3673 11476 3702 11456 3694 11414 3674 11414
3642 11435 3639 11443 3654 11485
$$
JENSENWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this flash flood warning went out at Oct 4, 9:55 AM PDT, 2 hours 35 minutes earlier.
Area forecast discussion, Oct 4, 9:55 AM PDT, 2 hours 35 minutes before
AREA FORECAST DISCUSSION UPDATE NATIONAL WEATHER SERVICE LAS VEGAS NV 955 AM PDT MON OCT 4 2010 .SYNOPSIS...A COLD PACIFIC LOW PRESSURE SYSTEM MOVING INTO CENTRAL CALIFORNIA TODAY WILL PRODUCE SHOWERS AND THUNDERSTORMS ACROSS THE REGION THROUGH TONIGHT. THE STORM WILL CONTINUE TO BRING SHOWERY WEATHER AND TEMPERATURES 15 TO 20 DEGREES BELOW NORMAL AS IT CIRCULATES OVERHEAD TUESDAY AND WEDNESDAY. THE STORM WILL FINALLY LIFT INTO THE NORTHERN INTERMOUNTAIN REGION THURSDAY AND FRIDAY ALLOWING FOR A DRYING TREND WITH TEMPERATURES RETURNING TO NEAR NORMAL FOR THE WEEKEND. && .UPDATE...CONVECTION SO FAR TODAY HAS BEEN LIMITED TO EASTERN ZONES AND OVER THE SIERRA...BUT WILL SPREAD OUT SIGNIFICANTLY THIS AFTERNOON AS A DEEP LOW PRESSURE SYSTEM CURRENTLY CENTERED RIGHT ON THE CENTRAL CA COAST WILL CONTINUE TO DROP SOUTHEAST OVER SOUTHERN CA. AS THIS TRANSITION TAKES PLACE...DIFFLUENCE ALOFT AND EFFECTIVE SHEAR WILL INCREASE ON TOP OF ALREADY UNSTABLE ATMOSPHERE. ISOLATED SEVERE STORMS LOOK LIKELY ALL DAY....AND TRAINING OF STORMS WILL LIKELY RESULT IN LOCALIZED FLOODING. -KENNEDY- && .PREV DISCUSSION... 425 AM PDT MON OCT 4 2010 .SHORT TERM...TODAY THROUGH WEDNESDAY...AN EXTENSIVE AREA OF THUNDERSTORMS HAS DEVELOPED EARLY THIS MORNING OVER EAST CENTRAL AND NORTHEAST CALIFORNIA AHEAD OF THE TROUGH DIVING INTO THE WEST COAST. A FEW THUNDERSTORMS ALSO CONTINUED TO DEVELOP WITHIN THE FORECAST AREA OVER LINCOLN AND ESMERALDA COUNTIES WHICH GIVE EVIDENCE OF THE BROAD DYNAMIC LIFT WHICH WILL STRENGTHEN TODAY AS THE TROUGH BECOMES A CLOSED LOW OVER CENTRAL CALIFORNIA THIS AFTERNOON AND EVENING. THERE IS SUFFICIENT MOISTURE LINGERING ACROSS THE AREA...FROM THE PASSING YESTERDAY OF THE SOUTHERN CALIFORNIA LOW...THAT PRECIPITATION SHOULD BECOME FAIRLY WIDESPREAD WITH NUMEROUS SHOWERS AND ISOLATED THUNDERSTORMS OVER MOST OF THE AREA. SAN BERNARDINO COUNTY SHOULD SEE THE LEAST AMOUNT OF COVERAGE. SNOW LEVELS WILL START HIGH IN THE SOUTHERN SIERRA TODAY BUT SHOULD DROP ENOUGH TONIGHT FOR ACCUMULATING SNOW DOWN TO 8500 FEET. A WINTER WEATHER ADVISORY FOR SNOW WAS ISSUED FOR THE EAST SLOPES WITH 4 TO 7 INCHES LIKELY. THERE IS GOOD MODEL AGREEMENT IN KEEP THE CENTER OF THE SYSTEM OVER CENTRAL CALIFORNIA THROUGH WEDNESDAY. THOUGH THIS WILL KEEP THE THREAT OF SHOWERS AROUND...A DRY SLOT IS FORECAST TO SPREAD FROM SOUTHWEST TO NORTHEAST ACROSS SAN BERNARDINO COUNTY AND SOUTHERN NEVADA TUESDAY AND POPS SHOULD BE AT LEAST 20-30 PERCENT LOWER THAN TODAY. MORE TRIMMING MAY BE NEED AS DETAILS OF THE DRY SLOT BECOME MORE CLEAR. HIGH TEMPERATURES WERE INCREASED A FEW DEGREES TUESDAY AND WEDNESDAY WITH THE COLD POOL STAYING FARTHER WEST. .LONG TERM...CLOSED LOW OVER THE AREA WILL START TO LIFT NORTHEAST LATE THURSDAY WITH THE NORTHERN HALF OF THE CWA SEEING THE BEST CHANCES OF PRECIPITATION AND GRADUAL DRYING ACROSS THE SOUTH. WEAK RIDGING WILL TAKE OVER BRIEFLY ON FRIDAY BEFORE ANOTHER CLOSED LOW POTENTIALLY FORMS OVER THE DESERT SOUTHWEST. THE ECMWF...WHICH HAS BEEN THE MOST CONSISTENT MODEL SHOWS THIS SECOND CLOSED LOW PINCHING OFF THE ORIGINAL LOW AND SETTLING IN OVER THE AREA WHILE THE GFS TRIES TO BRING IN ANOTHER SHORTWAVE RIDGE. FOR THIS FORECAST PACKAGE DID LEAN MORE WITH THE ECMWF WITH SLIGHTLY COOLER TEMPERATURES LATE IN THE PERIOD. EVEN WITH THE ECMWF SOLUTION IT DOES LOOK TO REMAIN DRY AS THIS SYSTEM WILL HAVE LITTLE MOISTURE TO WORK WITH. && .AVIATION...FOR MCCARRAN...SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL ONCE AGAIN AFFECT PARTS OF THE VALLEY TODAY. IT DOES LOOK LIKE TODAY WILL BE THE BEST DAY OF SEEING MEASURABLE RAIN AT THE AIRPORT. CIGS MAY LOWER TO AROUND 6K FEET AT TIMES WITH VSBYS DROPPING TO 5 MILES OR LESS. ANY THUNDERSTORMS THAT DO DEVELOP MAY PRODUCE GUSTY AND ERRATIC WINDS. UNSETTLED WEATHER WILL CONTINUE INTO WEDNESDAY. FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST CALIFORNIA...UNSETTLED WEATHER WILL PERSIST OVER THE NEXT SEVERAL DAYS AS AN AREA OF LOW PRESSURE CONTINUES TO SPIN OFF THE SOUTHERN CALIFORNIA COAST. GUSTY WINDS AND CIGS AROUND 5KFT WILL BE POSSIBLE IN AND NEAR ANY SHRA/TSRA ACTIVITY...WITH SCT-BKN CLOUDS AOA 10K FEET ELSEWHERE. THIS UNSETTLED WEATHER PATTERN WILL REMAIN IN PLACE THROUGH MUCH OF NEXT WEEK. && .VEF WATCHES/WARNINGS/ADVISORIES... NV...NONE. AZ...NONE. CA...NONE. && ADAIR/GORELOW HTTP://WEATHER.GOV/LASVEGAS
Hazardous weather outlook, Oct 4, 6:12 AM PDT, 6 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAS VEGAS NV 612 AM PDT MON OCT 4 2010 CAZ519-050700- EASTERN SIERRA SLOPES- 612 AM PDT MON OCT 4 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS WILL OCCUR OVER THE SOUTHERN SIERRA TODAY AS A LOW PRESSURE SYSTEM MOVES INTO CENTRAL CALIFORNIA BY THIS EVENING. COLDER AIR WITH THIS STORM WILL LOWER SNOW LEVELS TONIGHT WITH SIGNIFICANT ACCUMULATIONS EXPECTED ABOVE 8500 FEET LATE TONIGHT THROUGH TUESDAY MORNING. 4 TO 7 INCHES OF SNOWFALL CAN IS EXPECTED TO CREATE MAINLY TRAVEL DIFFICULTIES ON HIGH MOUNTAIN ROADS IN THE EAST SLOPES OF THE SOUTHERN SIERRA. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SNOW IS EXPECTED TO TAPER OFF TUESDAY MORNING BUT THE THREAT OF ADDITIONAL SIGNIFICANT SNOWFALL WILL PERSIST THROUGH WEDNESDAY AS THE CENTRAL CALIFORNIA STORM REMAINS IN PLACE. THOUGH TIMING OF SPECIFIC PERIODS OF SNOW IS UNCERTAIN...TOTAL SNOWFALL OF 12 TO 18 INCHES COULD OCCUR AT ELEVATIONS ABOVE 8500 FEET BEFORE THE STORM LIFTS AWAY TO THE NORTHEAST THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED. HOWEVER...WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AZZ001>003-036-CAZ520>527-NVZ014>022-050700- NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS- LAKE MEAD NATIONAL RECREATION AREA-OWENS VALLEY- WHITE MOUNTAINS OF INYO COUNTY-DEATH VALLEY NATIONAL PARK- WESTERN MOJAVE DESERT-EASTERN MOJAVE DESERT-MORONGO BASIN- CADIZ BASIN-SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY- ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY- NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY- SHEEP RANGE-SPRING MOUNTAINS-LAS VEGAS VALLEY- SOUTHERN CLARK COUNTY- 612 AM PDT MON OCT 4 2010 /612 AM MST MON OCT 4 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST ARIZONA...SOUTHEAST CALIFORNIA AND SOUTHERN NEVADA. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS MUCH OF THE MOJAVE DESERT AND SOUTHERN GREAT BASIN TODAY AND TONIGHT AHEAD OF A LOW PRESSURE SYSTEM MOVING INTO CENTRAL CALIFORNIA. SOUTHEAST NEVADA AND NORTHWEST ARIZONA APPEAR TO BE THE MOST FAVORABLE AREAS FOR REDEVELOPING THUNDERSTORMS THIS AFTERNOON AND EVENING. THOUGH STORMS WILL BE FAIRLY FAST MOVING...LOCALIZED HEAVY RAIN COULD LEAD TO POSSIBLE FLASH FLOODING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE THREAT OF SHOWERS AND THUNDERSTORMS WILL REMAIN OVER MUCH OF THE AREA TUESDAY AND WEDNESDAY THOUGH COVERAGE SHOULD DIMINISH SOMEWHAT. THE SYSTEM WILL LIFT NORTHEAST TOWARD THE NORTHERN INTERMOUNTAIN REGION THURSDAY AND FRIDAY. .SPOTTER INFORMATION STATEMENT... INFORMAL SPOTTER ACTIVATION MAY BE NEEDED OVER MOHAVE AND CLARK COUNTIES LATER THIS AFTERNOON AND EVENING. SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. JA
In the hours before
Local storm report, Oct 4, 12:22 PM PDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1222 PM PDT MON OCT 04 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 AM FLASH FLOOD 9 S MEADVIEW 35.87N 114.07W
10/04/2010 MOHAVE AZ LAW ENFORCEMENT
DIAMOND BAR ROAD WAS CLOSED DUE TO FLOODING BEGINNING AT
1115 AM AND WAS STILL CLOSED AS OF 1210 PM.
1215 PM FLASH FLOOD 4 W BOULDER CITY 35.98N 114.90W
10/04/2010 CLARK NV TRAINED SPOTTER
HIGHWAY 95 SOUTH WAS CLOSED AT RAILROAD PASS DUE TO FLASH
FLOODING.
&&
MORGANThe office that day
Everything else NWS Las Vegas, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 4, 9:26 AM PDT | Areal Flood Advisory | VEF | Clark | 2 hr |
| Oct 4, 9:49 AM PDT | Severe Thunderstorm Warning | VEF | Clark | 26 min |
| Oct 4, 11:23 AM PDT | Flash Flood Warning | VEF | Clark | 82 min |
| Oct 4, 11:37 AM PDT | Severe Thunderstorm Warning | VEF | Clark | 38 min |
| Oct 4, 12:47 PM PDT | Flash Flood Warning | VEF | Clark | 88 min |
| Oct 4, 1:59 PM PDT | Flash Flood Warning | VEF | Lincoln | 2 hr |
| Oct 4, 2:07 PM PDT | Flash Flood Warning | VEF | Lincoln | 72 min |
| Oct 4, 2:21 PM PDT | Flash Flood Warning | VEF | Clark | 114 min |
| Oct 4, 2:31 PM PDT | Flash Flood Warning | VEF | Clark, Lincoln | 119 min |
| Oct 4, 2:53 PM PDT | Severe Thunderstorm Warning | VEF | Clark | 30 min |
| Oct 4, 4:50 PM PDT | Flash Flood Warning | VEF | Clark | 55 min |
| Oct 4, 4:56 PM PDT | Severe Thunderstorm Warning | VEF | Nye | 34 min |
Nearby
Flash Flood Warnings in Nevada, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.